Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Blood sugar under control with diet, walking, medicines, advised to go off medicines post meals. Does this mean increased potency in morning?

Hi, I was recently diagnosed with high blood sugar 4weeks ago, 256/490. I was prescribed Istamet 50/500 morning and night after meals and Remylin D after breakfast. With diet control, walking and medication , my sugar levels came down to 100/99. The doctor reduced my medicine to Istamet 50/1000 after breakfast and Remylin D after breakfast. Does this mean he has reduced my dosage or increased the potency in the morning. Also, what does Remylin do?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

Istamet contains two anti diabetic drugs, Metformin and Sitagliptin.

Previously you were taking Sitagliptin-50 twice daily, but now you will take it in the morning only.

Previously you were taking Metformin-500 twice daily, but now you will take it in double dose in the morning only, which is equally effective to double dose.

Thus your doctor has reduced the dose of Sitagliptin only.

Remyline contains Mecobalamin. It is given to you to prevent diabetic neuropathies.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor